# SDR ASOA2016030714622

- Difficulty date: March 7, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ADDRESSING CORROSION ON STR 25R DISCOVERED CORROSION AROUND FASTENERS ON STR SPLICE 26R BETWEEN FS 319-333.  BLENDED CORROSION REF SRM 51-21-06-001001-A01 & SRM 51-42-06-001-001-A01.  DAMAGE EXCEEDS ALLOWABLE LIMITS.  R & R STRINGER SPLICE IAW SRM 51-42-01-001-001-A01.
